# SDR ASAA2013053194994

- Difficulty date: May 31, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seat
- Part number: 141A6241Y1
- Condition: Cracked
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD UPPER DOOR SEAL LOCATOR IS CRACKED.  R & R L1 DOOR FWD SEAL LOCATOR IAW BAC5065, PG 24-27.
